Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

History of epilepsy. Change of medicine from levetiracetam to lamotrigine. Have hematoma, seizures,lumps in head and neck

Hi there I am a 61yr old female who has lived with epilepsy all my life - not well controlled over last 5 years, had at least four grand mal seizures last 2 yrs. In hospital a month ago, 2cm hematoma, very confused due to fall (grand mal), Medication change slowly from levetiracetam to lamotrigine. Over last week have developed lumps in head and neck - doctor looking into if shingles, lumps/swelling also where I had fall in head. At ED doctors initially wanted to send me home but admitted for 4 days, very confused for 7 days after that. Thanks for any feedback.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

It might take some time for the effect of the medication lamotrigene to set in and you might need an increased dose at some point in time depending on your response to medication. Optimum dosage would be necessary to make you epilepsy free. I hope you have any other co morbid medical condition under control and are seeing a neuropsychiatrist for your problems. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor